# SDR SWAA051923

- Difficulty date: July 4, 2005
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N332SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23696
- Aircraft time: 57,257 hours, 53,422 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Bs 727a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND STRINGER CLIP CRACKED AT BS 727A, STR 25R & STR 26L.  REMOVED AND REPLACED CLIP PER SRM.
